# SDR GAIA99267

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D15
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING HEAVY C-MAINTENANCE CHECK AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  FOUND FIBERGLASS PATCH DETERIORATED AND PEELING AT THE 12 O'CLOCK POSITION BETWEEN IGV HEAT VALVES AND SIX INCHES AFT ON OUTER CASE OF NR 3 ENGINE.  REPAIRED IAW AIA EA B2-72-031 AND 8110-3, DATED 12-17-99.  AIRCRAFT WAS RETURNED TO SERIVCE.  (X)
